Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
The Annals of Applied Probability 2007, Vol. 17, Nos. 5/6, 17451776
 

Summary: The Annals of Applied Probability
2007, Vol. 17, Nos. 5/6, 1745­1776
DOI: 10.1214/07-AAP443
© Institute of Mathematical Statistics, 2007
HJB EQUATIONS FOR CERTAIN SINGULARLY
CONTROLLED DIFFUSIONS
BY RAMI ATAR,1 AMARJIT BUDHIRAJA2 AND RUTH J. WILLIAMS3
Technion­Israel Institute of Technology, University of North Carolina
and University of California
Given a closed, bounded convex set W Rd with nonempty interior,
we consider a control problem in which the state process W and the control
process U satisfy
Wt = w0 +
t
0
(Ws)ds +
t
0
(Ws)dZs + GUt W, t 0,
where Z is a standard, multi-dimensional Brownian motion, , C0,1(W),

  

Source: Atar, Rami - Department of Electrical Engineering, Technion, Israel Institute of Technology
Budhiraja, Amarjit - Department of Statistics and Operations Research, University of North Carolina at Chapel Hill

 

Collections: Engineering; Mathematics